# SDR AALA201801109003

- Difficulty date: December 11, 2017
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 61,442 hours, 23,199 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON SHEAR PLATE BETWEEN FR 69 TO FR 70 AT RIGHT STRINGER 23. REPLACED SHEAR PLATE PER SRM 51-72-11 AND DRAWING D53471124.
